# SDR QXEA200600333

- Difficulty date: January 15, 2006
- Submitted: March 1, 2006
- Operation: Air carrier
- Aircraft: N606QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10023
- Aircraft time: 11,575 hours, 8,672 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C3 HORIZONTAL STAB, LEFT AND RIGHT PIVOT FITTINGS ANTI ROTATION DEVICE, FITTINGS HAVE ADDITIONAL DAMAGE.  REPAIRED IAW REO 670-55-11-001, HORIZON AIR EA R-55-64.
